# SDR QXEA200500845

- Difficulty date: May 9, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 8,174 hours, 8,649 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND NACELLE TO WING DIAPHRAGM IS CRACKED, OUTBOARD AFT TRAILING EDGE.  REPAIRED IAW DHC-8 400 SRM 51-42-05.
